# SDR FDEA201710022808

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 79,230 hours, 20,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01152
- Condition: Cracked
- Location: Bs 1250-1256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR FORWARD FRAME LOWER WEB BOX AT BS 1250.75 - 1256.75, LONGERON 26 - 27R, FOUND CRACKED.  REPAIRED IAW SRM 53-40-15-2R, FIGURE 201, REPAIR 3.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
